2019
Том 71
№ 1

All Issues

Mel'nik I. I.

Articles: 2
Article (Russian)

Finite groups with complementable maximal primary cyclic subgroups

Kreknin V. A., Mel'nik I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 918–926

We study finite nonprimary groups with complementable maximal primary cyclic subgroups and give a description of all supersolvable groups of this sort.

Article (Ukrainian)

Finite 2-groups with a supercomplemented cyclic subgroup

Kreknin V. A., Mel'nik I. I., Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 956–963